# SDR DALA2018081305053

- Difficulty date: August 2, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N357NW
- Make and model: Airbus A320-212
- Aircraft serial: 830
- Aircraft time: 60,777 hours, 27,604 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS DO NOT COME ILLUMINATE WITH WHEELS DOWN, SWITCH OK.  CHECKED ALL WIRING AT TB871VT. FOUND POWER SUPPLY RELAY 8WL AT FAULT. REMOVED AND REPLACED THE RELAY.  OPS CHECKED OK.
